New Type of Sign-Changing Blow-up Solutions for Scalar Curvature Type Equations

Shengbing Deng, Monica Musso, Juncheng Wei

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Let (M, g) be a smooth compact n-dimension Riemannian manifold. We are concerned with the existence of sign-changing blow-up solutions to the following elliptic problem [EQUATION PRESENTED] is the Laplace-Beltrami operator on M, h is a C1 function on M, ε is a small real parameter such that ε goes to 0.

Original languageEnglish
Pages (from-to)4159-4197
Number of pages39
JournalInternational Mathematics Research Notices
Volume2019
Issue number13
DOIs
Publication statusPublished - 1 Jul 2019

ASJC Scopus subject areas

  • Mathematics(all)

Cite this